MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305782
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when using the bd eclipse¿ needle, the device experienced leakage past the stopper.The following information was provided by the initial reporter.The customer stated: stopper leak.
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for eval?: yes.D9: returned to manufacturer on: 11/29/2021.H6: investigation: one used sample were received by our quality team for evaluation.From the sample, a crack line was observed on the front and back of the syringe barrel.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.The syringe assembly process was reviewed.At the syringe assembly process, there is a rotary main assembly dial.During the transfer of the syringe product to the exerciser dial, the syringe may tilt and hit against the dial side guide and cause the part to be trapped / jammed.When there is a product trapped / jammed at the side guide, it leads to the subsequent syringe to rub against the jammed product and causes damage on the barrel body and resulted in the leakage past stopper.However, if the air jet, located at the auto-reject station which used to blow off the part from dial pocket, is out of position, it will lead to poor part throw out and flow to the subsequent process.
 
Event or Problem Description

Brand Name
BD ECLIPSE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13025086
Report Number8041187-2021-01057
Device Sequence Number16598364
Product Code FMI
UDI-Device Identifier30382903057826
UDI-Public30382903057826
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2026
Device Model Number305782
Device Catalogue Number305782
Device Lot Number1055832
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2021
Supplement Date Received by Manufacturer12/21/2021
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown